# SDR AALA20170825007

- Difficulty date: August 25, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N970AN
- Make and model: Boeing 737823
- Aircraft serial: 30096
- Aircraft time: 48,638 hours, 19,826 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 147A328726
- Condition: Corroded
- Location: Bs 836.5-877
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 26L BETWEEN BS 836.5 AND 887.  A SPLICE REPAIR WAS INSTALLED IAW SRM 51-40-03, SRM 53-00-03-2R-1, EA 272761, AND DRAWING 147A0060.
